# SDR SWIA2020031649281

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN L/H STGR3 AT FS280.0 CLIP CRACKED. (MARKED)   (C-CHECK) RO 3/13/2020   REMOVED AND REPLACED CLIP FROM L/H STRGR. 3 COMMON TO FS 280.00  PER REF: CRJ200 SRM AND BOMBARDIER DWG. RESTORED FINISH AND CIC.
